Table of Contents
ISRN Geometry
Volume 2013 (2013), Article ID 732432, 12 pages
Research Article

On Twisted Products Finsler Manifolds

1Faculty of Science, Department of Mathematics, Arak University, Arak 38156-8-8349, Iran
2Faculty of Science, Department of Mathematics, Qom University, Qom 3716146611, Iran

Received 16 May 2013; Accepted 10 June 2013

Academic Editors: I. Biswas and A. Borowiec

Copyright © 2013 E. Peyghan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Peyghan, A. Tayebi, and L. Nourmohammadi Far, “On Twisted Products Finsler Manifolds,” ISRN Geometry, vol. 2013, Article ID 732432, 12 pages, 2013. doi:10.1155/2013/732432